# SDR MASA20220125089

- Difficulty date: December 15, 2021
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON FLOOR SEAT RAIL FS693-667+32 LBL9 AND RBL9 (CPAX). 
FLOOR SEAT RAIL WERE REPLACED PER CRJ/900 AMM 53-00-49."
